Suleyman Temiz a, Serap Kaya a, Gokhan Erbag b, Gorkem Aksu c, Kazım Uygun a
a Kocaeli University, Medical Faculty, Deparment of Medical Oncology, Turkey
b Kocaeli University, Medical Faculty, Department of Internal Medicine, Turkey
c Kocaeli University, Medical Faculty, Deparment of Radiation Oncology, Turkey
Doi: http://dx.doi.org/10.1016/j.jons.2016.04.004 - Article's Language: EN
Epidermal growth factor receptor (EGFR) is overexpressed in several solid human tumor types, such as colorectal, breast and lung cancers. There are strong evidences that EGFR inhibitors have an increased risk of dermatological side effects arise during the treatment of these agents. Lapatinib is an EGFR inhibitor approved for the treatment of patients with recurrent HER2-positive advanced or metastatic breast cancer. Herein, we report a 35 year old female patient, who had lung metastasis associated with breast cancer, with the presence of acneiform eruption in her face and metastatic lesions which did not progress for 17 months while she was having the lapatinib treatment for her metastatic lesions. As it is occur in all other EGFR inhibitors, the development of acneiform eruption during the lapatinib treatment might be an indicator of better and longer drug response.
Keywords: Lapatinib; Acneiform rash; Tumor response; Drug efficacy